Posted 6/19/2008 7:05 PM (GMT -6)
sounds like a strange combination between "excessive opiate" and "insufficient opiate"/withdrawal effects......you been taking opiate pain medications for very long, or at all?
Conditions: Reactive Arthralgia/Reactive Constellation, Chronic Pelvic Pain Syndrome, Sacroiliitis, Costochondritis, widespread Tendonitis, severe back pain & spasms with numerous spinal problems, barely able to type anymore due to severe full-body runaway inflammation, and on and on. Typical daily pain levels exceed 8.5(!)
Medications: Methadone, Dilaudid, Oxycodone, Marinol, Cesamet, Lidocaine Patches, Flexeril, Zanaflex, Soma, Desipramine; many herbs & supplements.
Previous medications: Oxycontin, Opana, Fentanyl patches, Kadian, Avinza, MS Contin, Lortab, OxyIR, Baclofen, Testosterone (oral, patches, gel), Cymbalta, Lyrica, Neurontin, Amitryptyline, every NSAID known to man, Prednisone....and many, MANY more.